# SDR CHQA201000104

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,067 hours, 14,668 cycles
- Engine: Allsn AE3007A
- Engine time: 11,594 hours, 9,713 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,594 hours, 9,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT OF PHL THE CABIN AND COCKPIT BEGAN TO FILL WITH SMOKE AND A LAV SMOKE MESSAGE WAS DISPLAYED ON EICAS.  THE AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AT FULL POWER AND COULD NOT DUPLICATE THE FAULT.  THE AIRCRAFT WAS THEN FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  IN CMH THE AFT SUMP IN E2 WAS FOUND TO BE LEAKING AND THE ENGINE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
